Medical Questions > Conditions and Diseases > Epilepsy Forum

Stopping Tegretol Xr Medication

My son has been on tegretol xr for 10 years. He's 16. He is being weaned of the medication. What should we expect? He is reducing his dose now. He says he's feeling funny, kind of moody and drawn out, feeling of chills inside, distant. Is this normal??
Did you find this post helpful?
|

replied April 19th, 2005
Experienced User
Sorry I have been away and just saw this. How is your son now? Hoping he is ok. I have read that tegretol is a tough one to wean, especially after taking it so long.

Hoping you can get him off and see no seizures!!

Mood swings, change in activity level (more active or less), are a couple of things I have seen in weans....


Best wishes!
|
Did you find this post helpful?

replied June 30th, 2005
I am 16 and am also on tegratol. A few years ago I stopped taking it....Dont worry its normal...I felt very moody....Even to the people I love most...And was always cold and tired. Dont worry
|
Did you find this post helpful?
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....